# SDR GLBA2001227

- Difficulty date: November 1, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N260GL
- Make and model: Beech 1900D
- Aircraft serial: UE260
- Aircraft time: 11,703 hours, 14,879 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Out Of Position
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION FAILED.  REROUTED PNEUMATIC LINE, OPS CHECKED SYSTEM SATISFACTORY.
